MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. 4K AUTOCLAVABLE CAMERA HEAD

SHIRAKAWA OLYMPUS CO., LTD. 4K AUTOCLAVABLE CAMERA HEAD
Model Number CH-S400-XZ-EA
Medical Device Problem Codes Erratic or Intermittent Display (1182); No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the autoclavable camera head dull light source image flickering.During the initial evaluation of the returned device, no image was shown on the screen.There was no patient injury reported.
 
Additional Manufacturer Narrative
Date of event is unknown.Additional information will be provided if available.The final investigation has been completed.The failure reported by the customer and identified during the inspection have been not confirmed.A definitive root cause could not be identified.Based on the results of the investigation, the most probable cause of the reported malfunction could not be determined.Also, for the no image showing on screen due to faulty cable or connector.¿olympus will continue to monitor the field performance of this device and evaluate any additional information received through post-market surveillance activities.¿.

Brand Name
4K AUTOCLAVABLE CAMERA HEAD
Common Device Name
AUTOCLAVABLE CAMERA HEAD
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50682288
Report Number3002808148-2026-31554
Device Sequence Number21430651
Product Code FET
UDI-Device Identifier04953170375552
UDI-Public04953170375552
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K172817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCH-S400-XZ-EA
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/17/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown